Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

A note on finite metabelian $p$-groups


Author: J. D. Gillam
Journal: Proc. Amer. Math. Soc. 25 (1970), 189-190
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9939-1970-0254132-2
MathSciNet review: 0254132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be an abelian subgroup of maximal order in the finite metabelian $p$-group $P$. It is shown that there exists a normal abelian subgroup ${A_1}$ of $P$ such that the order of ${A_1}$ is equal to the order of $A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

Keywords: Metabelian <IMG WIDTH="16" HEIGHT="37" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="$p$">-group, abelian subgroup of maximal order
Article copyright: © Copyright 1970 American Mathematical Society